# SDR ASAA2022071739205

- Difficulty date: July 17, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 50,747 hours, 14,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3251
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN @ AFT CARGO CUTOUT, LOWER AFT CORNER HAS CORROSION. DOT: N072 TIPR833K. GROUNDED - YES. ON DEFERRAL.[ REMOVED CORROSION IAW B737-800 SRM 51-10-02-ORIG THICKNESS 0.090 REMOVED 0.005 REMAINING MAT 0.085 FOUND TO BE IN LIMITS IAW B737-800 SRM 53-00-01 PART 6. TOOL #T8224P CAL DUE 03/NOV/22. ALODINED IAW B737-800 AMM 51-21-41. PRIMED IAW B737-800 AMM 51-21-72. APPLIED TOP COAT IAW B737-800 AMM 51-21-73. REMOVED HAECO DOT, REINSPECT IS REQUIRED EVERY 12,000 FLIGHT CYCLES, EXTERNAL, INTERNAL HFEC AND EXTERNAL DVI IAW B737-800 SRM 53-00-01-1A-6. SEAMC STEVE NOTIFIED, CONTROL #24014508 YELLOW DOT APPLIED.]
